Meropenem

Home > Groups > Meropenem

Support group for people who take Meropenem, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • i am a doctor and my patient who develop hospital ...

    i am a doctor and my patient who develop hospital aquired pneumonia and not respnod to 10 days of ceftriaxone treatment . suudenly dead at day 4 of meronem vial 1 gram bid

    Post created 5 days 12 hours ago

  • Cardiac Arrest and death following Meropenem

    This is to report an incidence of sudden cardiac arrest and death following administration of Meropenem+ Sulbactam combination which happened in India the details of the case are as below:
    Name of Patient: Dr Vinod C Gandhi
    Name of Hospital: Sterling Hospital, Ahmedabad, Gujarat, India
    Date when incident happened: 8th Feb 2017
    Patient profile and co-medications
    Age: 71 years
    Suffering from Myasthenia Gravis and in ICU since Jan 1 2017 with complaint of Acute Dyspnoea. Patient was on ventilator / CPAP alternating cycles of 2 hrs and showing a gradual improvement. The patient had undergone 3 cycles of Plasmaphoresis for treatment of Myasthenia Gravis. There were 3 incidences of cardiac arrest which were reported. First happened in the morning of 8th Feb after which the patient recovered. A 2D Eco of the heart was carried out and found to be normal. The treatment with Meropenam was continued as we were not sure whether it is drug related. Subsequently patient got another cardiac arrest at around 5 pm and a 3rd episode at around 5.30 pm which proved to be fatal.Treatment with Meropenam was started on 6th Feb after patient was unable to tolerate Cefipime due to Neurological side effects.
    The co.mediactions given along with Meropenam were as below:
    Gravitor (Pyridostigmine Tablets)
    Colistin by inhalation
    Caspofungin (Only 1 dose given in the afternoon on 8th Feb at around 2 pm).
    Dytor (Torsemide)
    An ultrafiltrate cycle was given on 8th Feb there was a suspected fluid overload. Serum creatinine was close 2 mg/dl.
    In case you need any additional data or reports do let me know.
    I am reporting this case as the patient was my brother. I am a post graduate in Pharmacy and currently working in one of the leading Pharmaceutical company in India. On searching the net, I found that probably this incident could be related to Meropenem as there are several reported cases of Cardiac arrest due to this drug.
    In India, due to lack of proper reporting systems, such incidents go unreported as a result of which you would never come to know of the actual occurrences of such incidents with this drug. I would therefore like to bring this incident to the notice of FDA so that proper risk assessment could be carried out and appropriate corrective action can be taken.
    Though I lost my brother, some other patients could benefit with a proper analysis and risk assessment of the drug.
    Thanking you,
    Regards,
    Vipul Gandhi

    Post created 10 months 2 days ago

  • I would like to report an incident.

    I would like to report an incident.

    Post created 10 months 2 days ago

  • I m using meropenem 2 gr three times a day and ti...

    I m using meropenem 2 gr three times a day and tigeciclyn 50 mgs 2 times. I m presenting a metállic taste and the foods aré not with the sane taste i know. If anybody haga had the sane problem pelease tell me

    Post created 1 year 2 months ago

  • Interested in anyone's experience of Meropenem & m...

    Interested in anyone's experience of Meropenem & mthfr. Ny elderly mum has had hallucinations while hhaving lV Meropenem.

    Post created 1 year 4 months ago

Follow the group

Log in or register to follow the group

Write a Post

Log in or register to write a post.

Ask a Question

Log in or register to ask a question.

0 likes

Latest Questions

No questions have been asked yet.

Topics

Members